# SDR MASA2012030534530

- Difficulty date: March 4, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- Aircraft time: 20,860 hours, 16,716 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH6703181113
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN PASSENGER COMPARTMENT AT FS 281.00, STRINGER (MACHINE FITTING) 3L IS CRACKED THROUGH 2EA HI-LITES.  PERFORMED A PERMANENT REPAIR TO PAX DOOR LINTEL (STR 3L) BETWEEN FS 280 & 295 IAW BOMBARDIER REO 670-53-21-493 REV C, BOMBARDIER S/B 670BA-53-040 REV A (PART B), BOMBARDIER ENGINEERING ORDER DRAWING NUMBER KBA670-30190.
